MathSciNet Relay Station
MathSciNet bibliographic data
MR1626643 (99h:20094) 20M14 (13F50 14M25 20M25)
Gubeladze, Joseph The isomorphism problem for commutative monoid rings. J. Pure Appl. Algebra 129 (1998), no. 1, 35–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement